Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/137853
Title: General linear forward and backward Stochastic difference equations with applications
Authors: Xu, Juanjuan
Zhang, Huanshi
Xie, Lihua
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2018
Source: Xu, J., Zhang, H., & Xie, L. (2018). General linear forward and backward Stochastic difference equations with applications. Automatica, 96, 40-50. doi:10.1016/j.automatica.2018.06.031
Journal: Automatica
Abstract: In this paper, we consider a class of general linear forward and, backward stochastic difference equations (FBSDEs) which are fully coupled. The necessary and sufficient conditions for the existence of a (unique) solution to FBSDEs are given in terms of a Riccati equation. Two kinds of stochastic LQ optimal control problem are then studied as applications. First, we derive the optimal solution to the classic stochastic LQ problem by applying the solution to the associated FBSDEs. Secondly, we study a new type of LQ problem governed by a forward–backward stochastic system (FBSS). By applying the maximum principle and the solution to FBSDEs, an explicit solution is given in terms of a Riccati equation. Finally, by exploring the asymptotic behavior of the Riccati equation, we derive an equivalent condition for the mean-square stabilizability of FBSS.
URI: https://hdl.handle.net/10356/137853
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2018.06.031
Rights: © 2018 Elsevier Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

SCOPUSTM   
Citations 20

11
Updated on Feb 1, 2023

Web of ScienceTM
Citations 20

9
Updated on Jan 31, 2023

Page view(s)

168
Updated on Feb 4, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.